Some drifts on posets and its application to fuzzy subalgebras

Document Type : Research Paper


1 College of Arts and Sciences Shanghai Maritime University, China

2 Research Institute for Natural Sci., Department of Mathematics, Hanyang University, Seoul, 04763, Korea

3 Department of Mathematics University of Alabama, USA


In this paper, given a poset $(X,\leq)$, we introduce some  drifts on a groupoid $(X,*)$ with respect to $(X,\leq)$, and we obtain several properties of these drifts related to the notion of $Bin(X)$. We discuss some connections between fuzzy subalgebras and upward drifts.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 115-125
  • Receive Date: 18 December 2015
  • Revise Date: 14 October 2016
  • Accept Date: 04 November 2016